# SDR DXTA202001133337

- Difficulty date: January 13, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500443
- Aircraft time: 1,834 hours, 1,461 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP FAIL YELLOW CAS ILLUMINATED - WHILE DESCENDING THROUGH FL270 CAS CAUTION ILLUMINATED YELLOW "SWPS FAULT","FLAP FAIL","PTRIM BKP FAIL" AND A WHITE "SPOILER FAULT". THE AUTO PILOT WAS UNAVAILABLE AS WAS EXPECTED. PRIMARY TRIM WAS WORKING, WITH NO TRIM INDICATION THOUGH. RAN ALL ASSOCIATED CHECKLISTS. ALL REMAINED ILLUMINATED THROUGH LANDING AND TAXI TO SHUTDOWN. DID A ZERO FLAP LANDED. // SIGNOFF // COULD NOT DUPLICATE DISCREPANCY. PERFORMED CMC DOWNLOAD AND SENT DOWNLOADS TO COMMAND CENTER FOR REVIEW. EMBRAER COMMAND CENTER SUGGESTED TO PERFORM FIM-4885- 27-36-00-810-816-A, ALL CHECKS SATISFACTORY. PERFORMED DETAILED VISUAL INSPECTION OF IASP NO.1, NO DEFECTS NOTED AT THIS TIME. PER CONTACT CENTER RECOMMENDATIONS PERFORMED SATISFACTORY OPERATIONAL CHECK OF THE IASP HEATING
SYSTEM IAW EMB 505 AMM TASK 30-30-00-710-801-A/500 AND OPERATIONAL TEST OF THE ADS IAW EMB505 AMM TASK 34-1~00-710-801-A/500.NO FURTHER MAINTENANCE REQUIRED AT THIS TIME.
